# SDR AALA20120906006

- Difficulty date: September 5, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,705 hours, 36,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND CENTER CEILING EMERGENCY LIGHTS, BETWEEN AFT LAVATORIES INOPERATIVE.  REPLACED LAMP FOR AFT AISLE EMERGENCY LIGHTS.  OPS CHECK NORMAL.
